# SDR 29GA2018112100002

- Difficulty date: November 21, 2018
- Submitted: November 27, 2018
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 38,751 hours, 43,187 cycles
- Engine: Ge CT79B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Part number: 140041
- Part serial: 2187
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOSS OF BRAKING ON TAXI OUT. CORRECTIVE ACTION: R&R BRAKE VALVE WITH SERVICEABLE BRAKE VALVE PN ON HP1408100-4 SN ON 1695A PN OFF HP1408100-4 SN OFF 1127A. ALSO PERFORMED BLEEDING OF THE BRAKES/HYD SYSTEM IAW SAAB AMM 32-42-00-02 BRAKE VALVE REF AMM 32-42-10-04-1 R&R #2 AND #3 WHEEL SPEED TRANSDUCER #2 PN ON 140-041 #2 SN ON 1256 #3PN OFF 140-041 SN OFF 2187 IAQW SAAB 340 AMM 32-43-05-04
